# SDR SWAA2023052430119

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] FWD FLOOR PANEL 221DF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.A.1 DUE TO THE AMOUNT OF ALL DAMAGE.;[02] UPDATED PARTS REQUIREMENT.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
